# SDR DALA1155516310

- Difficulty date: September 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON BALANCE WEIGHT OF LT ELEVATOR.  ELEV STA 206-STA 231. REPLACED THE BALANCE WEIGHT.
